# SDR CA120830002

- Difficulty date: August 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT APPLIED POWER FOR TAKEOFF AND ENGINE DID NOT ACCELERATE PAST IDLE.  FCU REPLACED AND GROUND TESTED SERVICEABLE.  NOT FURTHER PROBLEMS NOTED.
